# SDR DHL2002721517

- Difficulty date: August 7, 2002
- Submitted: September 1, 2002
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, BS 910 FRAME CRACKED AT STR 15 RT.  REMOVE FASTENERS, BS 910 FRAME STR 15 LT IAW B-727 SRM 51-30-2.  CUT OFF AND REMOVED CRACKED SECTION OF STA 910 AND STR 15 LEFT TO STR 14 LEFT IAW B-727 SRM 53-10-4.  FABRICATED DOUBLER ANGLE AND FILLER ANGLE IAW B-727 SRM 53-10-4 PAGE 1 SHEET 2 DETAIL I.  INSTALLED REPAIR PARTS IAW B-727 SRM 51-30-2.
